Results 1 to 3 of 3
Like Tree3Likes
  • 2 Post By Ben_made__a_mistake
  • 1 Post By Catrina
Norco 10/325 to Oxy 30mg abuse
  1. #1
    Ben_made__a_mistake is offline New Member
    Join Date
    Feb 2017
    Posts
    1

    Default Norco 10/325 to Oxy 30mg abuse

    Hey Guys,
    Please help me be prepared for the unknown. I initially was prescribed norcos 10/325 for a back injury from work. To cut a long story short I got addicted to the norcos and met a fellow co-worker that had a similar situation & had Oxy 30mg blue pills. That was a mistake. I started taking the norcos in December 16th every day it started with 4 and by the time January 26th came I was up to 10-14 a day. At this point I stopped cold turkey and didn't feel great. Then my co worker gave me Oxy 30mg blue pills as a favor but that became a costly situation in the end and now I've been on about 4-5 a day till today was my last 2 I took plus before I knew I can get them I took 8 norcos. I feel great now but I don't want to spend another dime or take another pill again. I'm going to just stop. No matter how I feel tomorrow I'm going to force myself to the gym and sit in the steam room and literally sweat it out. I'm going to even go later today after it's been about 8 hrs after my last Oxy so it's not so dangerous. When I tried to do this yesterday I ended up at first taking 4 norco and I felt fine no symptoms so I'm thinking well considering the time and mg I've been consuming after taking 4 and felt ok for literally 5 hours until I caved in and took 4 more and two more Oxy's. As you can see this is now a problem that I don't have control over anymore. I don't want to taper I just literally want to stop. I just want to start working out sweating it out at the gym and get back to a normal life again drug free. I don't have my back problem anymore so please please tell me first how bad is my withdraw going to be and two am I going to be ok just stopping cold turkey. I know that tapering should be something I should do but I refuse to take another pill. I'm done. Oh, I do have somas though 350mg? I think like 6 of them my doc said to take them at night incase I can't sleep. Please guys any advice on what to expect and anything over the counter to take to help with the withdraw symptoms. Also is this all in my head because I've heard worse cases about taking pain killers that make my consumption look amateur.

    Much appreciated any advice to help me get through the next few days. Thank you in advance and god bless your hearts. I'm 40 years old as well. I also have a juicer if that makes it better incase there are some nutrient fruit and veggies I can make like shakes and such to help me. Is this all in my head Guys or am I going to go through it. I'm also taking Wellbutrin for depression but only 150 mg a day. Thank you and god bless asap please I will be awaiting all day and night for some answer thank you.
    Catrina and DravenDomnq like this.

  2. #2
    Catrina is offline Diamond Member
    Join Date
    Jan 2010
    Posts
    5,100

    Default

    Welcome!

    I might be confused. Did you first begin to take the Norco this past December, 2016? So you've been on them daily for 2 months? Is that right? If this correct, you've escalated pretty quickly. I'm glad you've noticed it and want to be done because it will only get worse. I promise you that much. It always does once we cross that line. NO This is not in your head and don't sell yourself short. You've got a decent sized habit going on by anyone's standards. I know the feeling.

    The good news (if there is any) is that your detox will be very predictable and I've been there many times so I know. You dosed today so let's consider tomorrow your Day 1--no opiates. As the day goes on you will probably begin to feel some anxiety and cravings. By evening/night time your symptoms will be arriving with bells on. It'll likely start feeling achy most especially in your legs and back. By sometime during the overnight hours or early the next morning, your stomach will begin to put you on notice that your going to need the bathroom with the arrival of diarrhea. Hot and cold flashes with cold sweats. I think that my most dreaded symptom was restless legs. Not everyone experiences this but I'm afraid that most of us do. It's hard to explain what this feels like but you'll know if you get it. Your legs will be achy and you'll feel the need to stretch and you will but it won't provide you any relief. I'm sure you have heard the term "Kicking the habit" as it relates to detoxing? That's where the term comes from--kicking legs. Some people experience nausea but most do not. I didn't. You'll feel weak and tired and sleep will be a real challenge. Have I scared you yet? I don't mean to. There are things that will help some and most of these symptoms will only last for around 5 days, give or take. The restless legs and aches will stop abruptly around Day 5. The bathroom stuff a few days to a week longer. Sleep will give you trouble for a bit but this one symptom is hard to predict. Some are sleeping 5 or 6 hours in another week and others have a harder time. I think the longer you've been using, the longer it takes for your sleep to return. Just my opinion.

    More good news! There is a list of vitamins and supplements used here called The Thomas Recipe. If you can't find it, search for it with your browzer and you'll find it that way. Someone will probably come along and post the link to you but I'm a techno idiot and can't figure out how to do that for you. Sorry. Drink, drink, DRINK! While we're detoxing, between sweating and the bathroom trips, we can become dehydrated very quickly and they make the symptoms worse. Vitamin water or Gatorade are good choices and lots and lots of it. Eat well will extra protein. You mentioned shakes. Yep. Good choice. I still use almond milk, ice, frozen berries, a little raw honey and protein powder. Blend it and there you go. Exercise! Even if it's walking will help with anxiety, ease the leg discomfort, will help to keep your strength up and it will speed up production of endorphins and serotonin--our brain's feel good chemicals. Hot baths often for the aches and legs. I also used heating pads and moved them from my legs to my back and it really did help a lot.

    If you can get out to the store tonight, do it. Get lots of water and/or Gatorade, some healthy things to eat including the things you need for the protein shakes, and as many of the things in the Thomas Recipe that you can find (minus the benzos, they're just a really bad idea and shouldn't be on that list at all). Stock up with Immodium (for the diarrhea), Motrin (for aches), Sleepy Time Tea and/or Valarian Root (to help relax you and might even induce a little sleep). Look for a product called Hylands Restless Legs or another product called Calm Legs (can't remember the maker) either will help with the kicking legs. If you can't find all of the supplements at Walmart or your grocery store, GNC carries all of them. I would recommend that you avoid caffeine for a few weeks or at least until you begin to get adequate sleep and the last thing you need right now are caffeine jitters.

    You can do this. My last Day 1 (after countless others) was 7 years ago after abusing for 20 years. You mentioned "dangerous".. This might be uncomfortable, but no worries--it absolutely is NOT dangerous. It will feel much like you have a bad flu. Five days. You can get through five days. I know you can.

    Lastly, but very important. Hide the clocks. Time will seem to crawl by. Find things to try and stay busy and to get out of your own head. You will learn exactly what one day at a time means. During my 5 days of detox, I was setting goals of 15 minutes at a time. It was way too soon to promise myself I'd get through an entire day. 15 minutes I could do. Soon, it was 30 minutes, then an hour. I thought of it much the same way as I look at losing weight. If I set my goal to lose 30 pounds, I'm eating Ben & Jerry's for supper because it seems so hopeless. If I set my goal at 10 pounds, I think that this I can do. Get on this Forum and find some really long threads no matter how old they are. They will inspire you and it will help you to know what you're going to go through. Post here as often as you want or need to. Whine, vent...whatever you want or need to do. This is a no judgement zone. Ask questions if you have any and share how you're feeling. Stay active here and you will see what an amazing group of people you have just met.

    Good Luck. If you really want this, you can have it. Keep posting!!!

    Peace,

    Cat
    DravenDomnq likes this.

  3. #3
    DravenDomnq is offline Advanced Member
    Join Date
    Sep 2016
    Location
    Midwest
    Posts
    1,115

    Default

    Hey Ben, welcome to the forums!! I'm going to leave a link to the Thomas Recipe Thread that Catrina mentioned in her post to you. I get just wanting to be done with the pills, so GOOD on you!! Know that I wish you nothing but the best, and hope you have a GREAT night!!

    https://www.drugs.com/forum/featured...wal-35169.html

Similar Threads

  1. Norco 10-325 withdrawals da
    By mysticshadows86 in forum Need to Talk?
    Replies: 31
    Last Post: 11-07-2015, 03:33 PM
  2. Norco detox (10/325): 5 days in to it.
    By Recruiter1545 in forum Need to Talk?
    Replies: 22
    Last Post: 02-23-2015, 09:37 AM
  3. Replies: 5
    Last Post: 12-11-2014, 07:51 AM
  4. 1 week clean off oxy abuse
    By effoxys in forum Need to Talk?
    Replies: 7
    Last Post: 05-03-2010, 11:48 PM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22